459
IRUS Total
Downloads

American option valuation under continuous time Markov Chains

File Description SizeFormat 
14946_final.pdfAccepted version355.64 kBAdobe PDFView/Open
Title: American option valuation under continuous time Markov Chains
Authors: Eriksson, B
Pistorius, MR
Item Type: Journal Article
Editors: Asmussen, S
Issue Date: 25-Jun-2015
URI: http://hdl.handle.net/10044/1/19226
ISSN: 0001-8678
Publisher: Applied Probability Trust
Start Page: NA
End Page: NA
Journal / Book Title: Advances in Applied Probability
Volume: 47
Issue: 2
Copyright Statement: Copyright © Applied Probability Trust 2014
Publication Status: Accepted
Appears in Collections:Financial Mathematics